Friday, February 19, 2016

Obstructions

Preventing something from getting through.
On the top of this blog format there is a location to write your title, but it has been dropping down with saying: our home landline phone number, not now, password, and our email address, none of those that I share here or elsewhere!
Hacked?
Or just plain scary.
I have notified Google again at their "report an issue" tab.
Little does whomever is responsible for doing that knows nothing will stop me!
Oddities in life, make that online life.

Moving on...

Just had an incident.
Physical.
I had cut back again, nearly two weeks ago on my Gabapentin, for over a year I had reduced my dosage from 1800 mg. daily down to 600 mg. prescribed years ago for my spasms. And has to be done slowly in increments decreasing, in weeks. Well a little less than two weeks ago I cut that back to only one pill 300 mg. at bedtime.
I still take my Baclofen, also an anti-spasmodic and it is more versatile and able to have its dosage played with without difficulties. I currently am taking 40 mg. of that when I had been taking 80mg., although since stopping the Gabapentin I have had to periodically take an additional 20 mg. and that is what I just had to do.
Contrasts in temperatures definitely sets those spasms off, and after having the oven on for cooking the whole chicken I made for dinner the area by the kitchen was very warm, and you all know the saying, "If you can't stand the heat get out of the kitchen", and so I did!
And got onto our bed with the paddle fan gently cooling me, but the contrast...Oops, SPASM!

This was the lower back, right side one; my neck and under my left front breast are the scariest ones!
And in actuality I have had every body part go berserk at one time or another with spasms!
Hip going out online at the register while in my scooter at Beall's Outlet was so embarrassing!
It appears as if my body parts have minds of their own at times; or are dancing to their own tune.
I suppose if I am upping my Baclofen too often I might have to give in to going back to the Gabapentin/Neurontin higher dose, hope not.
This medication is very strong and used for Epilepsy too.
I do not have Epilepsy but it is commonly used for Multiple sclerosis spasms as well.
The weaning process as I said above takes time and guts to be willing to try to cut back without ramifications, any-who it also is another one of those drugs that causes weight gain, and that was one motivation.
Tuesday, while getting my earlobe check I had brought the PA a dietary supplement of natural quality and a natural cleanse too to get approval to use with all my health issues and seven prescriptions and other vitamins that I take daily. The cleanse was a no-no due to it raising my keytones and that has to do with being prediabetic and glucose, but the other product was considered okay and I have been taking it since then.
Anyway, I am desperate.
I eat healthy choices.
But cannot stand very long or go outside or do many exercises that I used to without second thoughts!
Oh pooh!

On that sorrowful pitiful note, sorry, no not me...allow me to be the very first to wish all of you a very happy healthy safe good night and ask you all to kindly count all your blessings and share all those overages with you know whom and we will too!

And next time please be here or be square, ya hear!
Post a Comment